MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INJECTION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION INJECTION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00560150
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an injection gold probe was used in the duodenum during a procedure on an unknown date.During the procedure, the device opened and set up yet was not delivering power.A different device was used to complete the procedure.There were no reported patient complications as a result of this event.This event has been deemed a reportable event based on the investigation results, that tip was cracked.Please see block h11 for full investigation details.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf evaluation result code c070603 captures the investigation analysis of distal tip cracked.Block h11: investigation results the returned acquire needle was received for analysis.A microsope inspection revealed that one of the gold band tips was cracked.The reported event was confirmed.Based on the available information, it was determined that tip was cracked, a multimeter was used to perform a continuity test between the banana plug and the gold bands, after the crack in the tip, the gold band did not show continuity it is most likely that handling and manipulation of the device during its use, such as operational factors, the used technique for the device manipulation or by the interaction between the injection gold probe and the scope or hitting against a hard surface, this condition could affect the overall performance of the device, leading to failure to delivery energy.Therefore, a review and analysis of all available information indicated the most probable cause is adverse event related to procedure.

Brand Name
INJECTION GOLD PROBE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21762359
Report Number3005099803-2025-01298
Device Sequence Number8455838
Product Code KNS
UDI-Device Identifier08714729056492
UDI-Public(01)08714729056492(17)260211(10)33404213
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K133933
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/11/2026
Device Model NumberM00560150
Device Catalogue NumberM00560150
Device Lot Number0033404213
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Initial Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown